# SDR SWIA202054180

- Difficulty date: November 18, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N261SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000704
- Aircraft time: 7,092 hours, 5,269 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 225CLF, AFT GIRT BAR MOUNT COVER PLATE, INBOARD AFT MOUNT INSERT CORRODED.  FOUND DURING COINMAT REPLACEMENT.  C-CHECK RO: 11/20/2020.  REPLACED INBOARD AFT FLOOR INSERT FOR AFT GIRT BAR MOUNT COVER PLATE ON FLOOR PANEL 225CLF, REF AMM.
